# SDR DXTA2019112203105

- Difficulty date: November 21, 2019
- Submitted: December 2, 2019
- Operation: Air carrier
- Aircraft: N312QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500153
- Aircraft time: 5,199 hours, 4,166 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 400SG180Q
- Part serial: 305982001
- Condition: Defective
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

GEN 1 OFF BUS YELLOW CAS ILLUMINATED - YELLOW GEN 1 OFF BUS CAS ILLUMINATED IN FLIGHT ASSOCIATED WITH BAD ENGINE VIBRATION. AIRCRAFT WAS CLIMBING THROUGH 30,000 AT CLIMB POWER. VIBRATION WAS BAD ENOUGH THAT PASSENGERS CAME TO COCKPIT TO ASK WHAT WAS HAPPENING. //SIGNOFF//REMOVED #1 STARTER/GENERATOR TO FIND IT INTERNALLY FAILED. REPLACED STARTER GENERATOR AND CARBON SEAL JAW
EMB 505 AMM MPP 24-31-01-400-801-A AND PWC EMM 72-50-03-400-805. OPERATIONAL CHECK
SATISFACTORY
